MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 4, 9MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 4, 9MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 4, 9MM, VIT-E
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/15/2021 it was reported by a sales representative via (b)(4) that an ar-521-tbd9 had an issue during a case.The surgeon attempted to snap in the uni poly 4-9.After numerous attempts, he pulled it out and after inspection the ridge in the back of the poly was not cut out.The case was completed with no patient affect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device received is damaged due to attempted implantation but is also missing the locking feature.See (b)(4).

Brand Name
UKA TIBIAL BEARING, SIZE 4, 9MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19053131
Report Number1220246-2024-01841
Device Sequence Number8187652
Product Code HSX
UDI-Device Identifier00888867233263
UDI-Public00888867233263
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberUKA TIBIAL BEARING, SIZE 4, 9MM, VIT-E
Device Catalogue NumberAR-521-TBD9
Device Lot Number5791945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown